Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 719 to 738 of 1572

719
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

720
I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Choi, Suhyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548, 1994-10

721
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

722
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

723
IMAGE SEGMENTATION BASED ON THE STATISTICAL VARIATIONAL FORMULATION USING THE LOCAL REGION INFORMATION

박성하; 이창옥researcher; 한주영, Journal of the Korean Society for Industrial and Applied Mathematics, v.18, no.2, pp.129 - 142, 2014-06

724
Immersed Finite Element Method for Eigenvalue Problems in Elasticity

Lee, Seungwoo; Kwak, Do Youngresearcher; Sim, Imbo, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.10, no.2, pp.424 - 444, 2018-04

725
Improper colouring of graphs with no odd clique minor

Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

726
Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

727
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

728
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

729
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

730
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

731
Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

732
Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

733
INDICATOR FRACTIONAL STABLE MOTIONS

Jung, Paulresearcher, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.16, pp.165 - 173, 2011-03

734
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

735
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

736
INEQUALITIES OF RAFALSON TYPE FOR ALGEBRAIC POLYNOMIALS

KWON, K. H.; LEE, D. W., 2011-04-28

737
INFERENCE AFTER STOCHASTIC REGRESSION IMPUTATION UNDER RESPONSE MODEL

김재광researcher; 김용대, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.32, no.2, pp.103 - 119, 2003-06

738
Infinite multiplicity of roots of unity of the Galois group in the representation on elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.114, no.2, pp.312 - 323, 2005-10

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0